VOL. 56 · NO. 4 | October, 2004
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 56 (4), (October, 2004)
No abstract available
Articles
Tsuneo ARAKAWA, Masanobu KANEKO
J. Math. Soc. Japan 56 (4), 967-991, (October, 2004) DOI: 10.2969/jmsj/1190905444
KEYWORDS: multiple L-values, multiple zeta values, regularization, 11M41, 11M06
Hiroki YAGISITA
J. Math. Soc. Japan 56 (4), 993-1005, (October, 2004) DOI: 10.2969/jmsj/1190905445
KEYWORDS: nonlinear diffusion equation, blow-up profile, 35B25, 35B30, 35B40, 35B50
Hiroki YAGISITA
J. Math. Soc. Japan 56 (4), 1007-1017, (October, 2004) DOI: 10.2969/jmsj/1190905446
KEYWORDS: nonlinear diffusion equation, blow-up profile, 35B25, 35B30, 35B40, 35B50
Toshiaki SAITO
J. Math. Soc. Japan 56 (4), 1019-1029, (October, 2004) DOI: 10.2969/jmsj/1190905447
KEYWORDS: Fuchsian partial differential equation, characteristic exponent, majorant series, 35A08, 35C15, 35A07
Sorin DRAGOMIR, Seiki NISHIKAWA
J. Math. Soc. Japan 56 (4), 1031-1068, (October, 2004) DOI: 10.2969/jmsj/1190905448
KEYWORDS: tangentially CR foliation, Fefferman metric, Tanaka-Webster connection, Graham-Lee connection, basic Kohn-Rossi cohomology, infinitesimal pseudohermitian transformation, 53C12, 32V05, 32V40, 53C50
Ege FUJIKAWA, Hiroshige SHIGA, Masahiko TANIGUCHI
J. Math. Soc. Japan 56 (4), 1069-1086, (October, 2004) DOI: 10.2969/jmsj/1190905449
KEYWORDS: Teichmüller space, mapping class group, hyperbolic geometry, 30F60, 30C62
Hiroshige SHIGA
J. Math. Soc. Japan 56 (4), 1087-1107, (October, 2004) DOI: 10.2969/jmsj/1190905450
KEYWORDS: Complex hyperbolic geometry, Fatou-Riesz theorem, rigidity of holomorphic mappings, 32H02, 32H20, 30H35
Susumu YAMAZAKI
J. Math. Soc. Japan 56 (4), 1109-1129, (October, 2004) DOI: 10.2969/jmsj/1190905451
KEYWORDS: boundary value problem, D-module, hyperfunctions, microlocal analysis, 35A27, 32C38, 35G15, 58J15
Meng CHEN
J. Math. Soc. Japan 56 (4), 1131-1155, (October, 2004) DOI: 10.2969/jmsj/1190905452
KEYWORDS: Noether inequality, 3-folds of general type, 14J30
Shiro GOTO, Hideto SAKURAI
J. Math. Soc. Japan 56 (4), 1157-1168, (October, 2004) DOI: 10.2969/jmsj/1190905453
KEYWORDS: Buchsbaum ring, generalized Cohen-Macaulay ring, Cohen-Macaulay ring, Gorenstein ring, Cohen-Macaulay tyPe, local cohomology, multiplicity, 13B22, 13H10
Kazuya HAYASIDA, Yoshiaki IKEDA
J. Math. Soc. Japan 56 (4), 1169-1201, (October, 2004) DOI: 10.2969/jmsj/1190905454
KEYWORDS: Dirichlet problem, evolutionary surfaces of prescribed mean curvature, boundary mean curvature, 35K55, 35K20
Norikazu HASHIGUCHI
J. Math. Soc. Japan 56 (4), 1203-1209, (October, 2004) DOI: 10.2969/jmsj/1190905455
KEYWORDS: transversely PL foliations, surgery, Godbillon-Vey invariant, 57R30, 57R20
Tomonori NODA, Masashi ODA
J. Math. Soc. Japan 56 (4), 1211-1219, (October, 2004) DOI: 10.2969/jmsj/1190905456
KEYWORDS: Kähler, Ricci curvature, multiplier Hermitian, Laplacian comparison, sub-mean-value, 32Q05
Masaki SUZUKI, Nobuhiko TAHARA, Kyoichi TAKANO
J. Math. Soc. Japan 56 (4), 1221-1232, (October, 2004) DOI: 10.2969/jmsj/1190905457
KEYWORDS: Painlevé systems, Hierarchy of Bäcklund transformation groups, 34M55, 37K35
Takashi TSUBOI
J. Math. Soc. Japan 56 (4), 1233-1253, (October, 2004) DOI: 10.2969/jmsj/1190905458
KEYWORDS: projectively Anosov flows, smooth stable foliations, without compact leaves, transversely projective structure, Seifert fibered 3-manifolds, 57R30, 58F18, 58F15, 53C30, 53C15, 53C12
Back to Top